# SDR UIEA9991

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Part time: 74,272 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MID SPAR UPPER CHORD FOUND WEB CRACKS.  INDICATIONS VERIFIED USING HFEC INSPECTION, BETWEEN MSS 563.24 AND 592.45.  AT MSS 575 THE WEB AT THE TWO CRACKED FASTENER HOLES WERE TRIMMED OUT AND A PERMANENT REPAIR WAS ACCOMPLISHED USING FILLERS, A DOUBLER AND A STIFFENER REF 8110-3.  (M)
